Research

Multiple Equilibria in Tullock Contests

Authors

Published

Economics Letters, vol. 112, pp. 216-219, 2011

Website

http://ideas.repec.org/a/eee/ecolet/v112y2011i2p216-219.html

Abstract

We find the sufficient conditions for the existence of multiple equilibria in Tullock-type contests, and show that asymmetric equilibria arise even under symmetric prize and cost structures. We then present existing contests where multiple equilibria exist under reasonably weak conditions.

Roman Sheremeta